Numerical solution of an influenza model with vaccination and antiviral treatment by the Newton-Chebyshev polynomial method
Publish place: Journal of Mathematical Modeling، Vol: 11، Issue: 1
Publish Year: 1402
Type: Journal paper
Language: English
View: 140
This Paper With 14 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JMMO-11-1_007
Index date: 8 June 2024
Numerical solution of an influenza model with vaccination and antiviral treatment by the Newton-Chebyshev polynomial method abstract
We consider a mathematical model of an influenza disease with vaccination and antiviral treatment. This model is expressed by a system of nonlinear ordinary differential equations. We linearize this system by the Newton's method and obtain a sequence of linear systems. The linear systems can be solved by the Chebyshev polynomial solutions, which is a convergence method for numerical solution of linear systems. We solve the problem on a union of many partial intervals. In each partial interval, we first obtain a crude approximation for starting the Newton's method, then solve the problem on current interval by using the lag intervals. An illustration of procedures, we give an algorithm for the initial guess and apply this algorithm for obtaining the total algorithm of the method. We investigate the convergence conditions of the Newton's method for the presented model. In the numerical examples section, we provide some numerical examples to illustrate of the accuracy of the method, and see that the main criterion of the convergence is true for such problems.
Numerical solution of an influenza model with vaccination and antiviral treatment by the Newton-Chebyshev polynomial method Keywords:
Numerical solution of an influenza model with vaccination and antiviral treatment by the Newton-Chebyshev polynomial method authors
Bahman Babayar-Razlighi
Department of Mathematics, Qom University of Technology, P.O.Box ۱۵۱۹-۳۷۱۹۵, Qom, Iran